# SDR 97UAL900606

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7263U
- Make and model: Boeing 727222
- Aircraft serial: 21410
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filler Cap
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE OIL QUANTITY STARTED AT 3 GALLONS, ON TAKEOFF IT WENT DOWN TO 2.5.  APPROXIMATELY 1 HOUR INTO THE FLIGHT THE QUANTITY WAS DOWN TO I.75 GALLONS.  DIVERTED TO MCI.
